MathSciNet Relay Station
MathSciNet bibliographic data
MR2069835 (2005c:47081) 47H10 (54H25)
Berinde, Vasile Summable almost stability of fixed point iteration procedures. Carpathian J. Math. 19 (2003), no. 2, 81–88.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement